Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

What is the cause for slight bleeding after krimson intake?

DOCTOR OF THE MONTH - Mar 2016
Mar 2016
User rating for this question
Excellent
Answered by

OBGYN
Practicing since : 2011
Answered : 4047 Questions
Question
I am taking krimson35 this time i started it after a gap of 10 days as i did not get periods but now after taking for 4 days it is bleeding slightly what is it periods or else
Posted Mon, 27 Jan 2014 in Women's Health
 
 
Answered by Dr. S Patra 49 minutes later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for writing to us. KRIMSON 35 contains Cyproterone Acetate and Ethinyl Estradiol as ingredients. It is used to treat Poly Cystic Ovarian Disease. Here, slight bleeding 4 days after starting KRIMSON 35 may be due to hormonal imbalance & mental stress as you didn't get your last period. It is not your regular period. Maintain genital hygiene properly. Suggestion: You would continue the prescribed medication regardless the slight bleeding and wait for regular period in due time. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
 
Follow-up: What is the cause for slight bleeding after krimson intake? 41 minutes later
So i continue taking krimson 35 and not stop it As i understand it it is not a period Also Dr please advise is it okay to take krimson35 till i reach menopause stage
 
 
Answered by Dr. S Patra 15 minutes later
Brief Answer: DETAILS ARE GIVEN. Detailed Answer: Hello, Thanks for follow up query. 1) YES, you would take KRIMSON 35 as your bleeding type is not like a regular period. Hormonal imbalance is the main cause in this case. 2) You can continue above medicine till menopause stage if you have irregular cycle or PCOD problem. However, you need to undergo periodic check up to your gynecologist for clinical evaluation. Some other measures have to be taken along with this like taking healthy diet with more green vegetables and IRON supplements, avoiding mental stress by regular meditation or yoga, controlling body weight by regular light to moderate exercise, complete avoidance of fatty or sugary foods and taking sound sleep. It will help to regularize your monthly period and maintain over all healthy life. Hope, I have answered your queries. Kindly, close the discussion. Good luck and all the best. Regards, Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: What is the cause for slight bleeding after krimson intake? 23 hours later
Hello Dr As I told you about the bleeding it was spotting yesterday and today its like slight period and discharge is sticky what medicine can i take to stop this.I am feeling very weak because of this discharge. kindly advise
 
 
Answered by Dr. S Patra 1 hour later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for follow up query. You can take Tranexamic Acid group of drug like PAUSE etc- 500 mg twice daily for 3 to 5 days to stop slight bleeding or discharge. You must take IRON supplements with healthy diet and maintain genital hygiene to avoid pelvic infection. Hope, it helps for your information. Kindly, close the discussion if you don't have other query. Wish your good health and take care yourself. Regards, Dr Soumen
Above answer was peer-reviewed by
 
Follow-up: What is the cause for slight bleeding after krimson intake? 4 minutes later
I am experiencing heavy periods from the last 6 months and never missed period. its only this time while on krimson35 that i did not get it on time and when restarted next pack it is spotting is it early sign of menopause and what is the duration normally for this kind of discharge and lastly do i need to have some sonography thanks I am sorry to write again but i forgot to ask you about the medicine to treat recurrent vaginal itching i use lactacyd to wash and vagisil to apply but this does not help much
 
 
Answered by Dr. S Patra 3 hours later
Brief Answer: DETAILS ARE GIVEN BELOW. Detailed Answer: Hello, Thanks for additional queries. 1) At this age, heavy period for last 6 months needs to be investigated properly to rule out underlying pelvic pathology like uterine fibroid, polyps, endometrial hyperplasia, adenomyosis etc. Hormonal ups & down at Peri-menopausal age is also an important cause for the same. Irregular spotting or discharge can't be predict how long it will stay. You have to undergo one Trans Vaginal Ultrasound scan (TVS) and other relevant tests to know the exact underlying cause and pinpoint the diagnosis. One clinical evaluation is needed to be carried out under the guidance of your GYNECOLOGIST. 2) Menopause is usually defined as complete cessation of menstrual period for consecutive 12 months or more. One missed period with slight bleeding on next cycle is not conclusive to define menopausal sign. It may be your transitional period or Peri-Menopause stage. 3) Recurrent vaginal itching may be due to YEAST infection or Trichomoniasis. In this stage, I would suggest to undergo one CULTURE and SENSITIVITY TEST of vaginal discharge, blood sugar (PPBS) and differential count to rule out causative organism and confirm the diagnosis. It helps to determine better drug treatment. Next thing, you have to ELIMINATE or CORRECT some additional predisposing factors like diabetes, mental stress, lack of sleep, poor eating habits, hormonal imbalance, certain medicines (like hormone pills, antibiotics, steroids etc), weak immune system, cervicitis, vaginitis, poor genital hygiene etc. It may be aggravated by using chemical substance like lubricant or jelly with condom or soap/ detergent/ other bath products, causing repeated friction and irritation inside vagina. So, you have to modify all these things to get effective result. You can consult with your GYNECOLOGIST for proper guidance. TREATMENT: a) Vaginal suppository or anti-fungal vaginal tab like CANDID CL can be used. Other supportive treatment may be required. b) Use vaginal moisturizer cream or maintain vaginal pH with RepHresh pH gel etc to avoid recurrent infection. VAGISIL cream can be used prior to intimation each time and maintain genital hygiene before and after sex. c) Wear only clean and cotton underwear. Don't wear any tight fitting cloths or pants to avoid repeated friction/ irritation. Take sound sleep adequately. d) Take healthy diet as you have mentioned with anti oxidant (like Vitamin -E or C, selenium, zinc, lycopene etc) supplements. Drink plenty of water or juice for better systemic circulation. You must avoid salty, sugary or fatty foods. e) Your partner also needs one urine culture and sensitivity test and STD panel to exclude any kind of asymptomatic infection or STD. Proper treatment is required to avoid repeated infection. f) Avoid chemical cosmetics or soap or scented bath products around genital area. Don't practice unprotected sex till the problem is completely resolved. Hope, it helps for your information. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor